Nonlinear subdivision processes in irregular meshes

Andreas Weinmann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)395-415
JournalConstructive approximation
Volume31
Publication statusPublished - 2010

Cite this

Nonlinear subdivision processes in irregular meshes. / Weinmann, Andreas.

In: Constructive approximation, Vol. 31, 2010, p. 395-415.

Research output: Contribution to journalArticleResearchpeer-review

Weinmann, Andreas. / Nonlinear subdivision processes in irregular meshes. In: Constructive approximation. 2010 ; Vol. 31. pp. 395-415.
@article{432d67d7fdde4991848314e2a5c5e76c,
title = "Nonlinear subdivision processes in irregular meshes",
author = "Andreas Weinmann",
year = "2010",
language = "English",
volume = "31",
pages = "395--415",
journal = "Constructive approximation",
issn = "0176-4276",
publisher = "Springer New York",

}

TY - JOUR

T1 - Nonlinear subdivision processes in irregular meshes

AU - Weinmann, Andreas

PY - 2010

Y1 - 2010

M3 - Article

VL - 31

SP - 395

EP - 415

JO - Constructive approximation

JF - Constructive approximation

SN - 0176-4276

ER -